# SDR UIEA2018050160828

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Part number: BACC45FS10A5S8
- Part serial: NSN
- Condition: Broken
- Location: Temp Switch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO EQPT COOLING SKIN TEMP SW ELECTRICAL CONNECTOR FOUND BROKEN.  FWD CARGO EQPT COOLING SKIN TEMP SWITCH ELECTRICAL CONNECTOR REMOVED AND REPLACED IAW SWPM 20-61-00 REV 67.  EQPT COOLING SYSTEM OPS CHECKED IAW AMM 21-58-00, REV 124.  FOUND SATISFACTORY.
